# SDR DALA2017021001184

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 67,037 hours, 22,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 34-35 LT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.    REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-07. OPS CHECKED OK.
